MathSciNet Relay Station
MathSciNet bibliographic data
MR942624 90D12
Holzman, Ron; Lehrer, Ehud; Linial, Nathan Some bounds for the Banzhaf index and other semivalues. Math. Oper. Res. 13 (1988), no. 2, 358–363.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement